# SDR SWIA200414022

- Difficulty date: October 27, 2004
- Submitted: October 28, 2004
- Operation: Air carrier
- Aircraft: N218SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120287
- Aircraft time: 25,354 hours, 35,638 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Battery
- Condition: Inoperative
- Location: Smoke Detector
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

SMOKE DETECTOR SOUNDED INFLIGHT, F/A REPORTED NO INDICATION OF SMOKE IN LAV.  INSPECTED DETECTOR AND INSTALLED SERVICEABLE BATTERY.  FOUND NO EVIDENCE OF SMOKE/FIRE IN LAV OR SURROUNDING AREA.
